# SDR 9503721144

- Difficulty date: March 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144JC
- Make and model: Doug DC-10-40
- Aircraft serial: 46753
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fs 1902/1997
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC INSPECTION, CORROSION WAS FOUND ON FRAME AT FS 1902 LONGERON 51R TO 50L AND FS 1997 LONGERON 51L TO 48R.  REMOVED CORROSION AND INSTALLED DOUBLER PER EA 11-97827.
